Discussions By Condition: Sexual conditions

Abnormal bleeding

Posted In: Sexual conditions 0 Replies
  • Posted By:
  • November 14, 2010
  • 03:16 PM

i have been on the pill for 5 years and never had any problems, my periods were regular, light and painless. recently i have been bleeding for 3 weeks even though i started a new pill cycle. sometimes it is light sometimes it is heavy and today i bled through my tampon. I have been experiencing slight stomach cramps and nausea.

any ideas as to what this may be and how to stop it?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?